# SDR IXXA20250429001

- Difficulty date: April 16, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 2242318563
- Condition: Gouged
- Location: Zone 400
- Component: Core Cowl, Rohr
- Component part number: 2242318563
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG I/B CORE COWL HAS GOUGE ON 3RD FRAME FROM FWD
